# SDR SWAA2024050880308

- Difficulty date: April 28, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 64,840 hours, 38,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EXTERIOR AND INTERIOR EMERGENCY LIGHTS INOPERATIVE.<[01] PERFORMED TROUBLESHOOTING AS PER B737 SSM 33-51-11; SSM 33-51-12; SSM 33-51-13; SSM 33-51-14 AND SSM 33-51-21. FOUND EMERGENCY EXIT BATTERY PACKS M1675; M1672 AND M1673 DEFECTIVE. REMOVED AND REPLACED EMERGENCY EXIT BATTERY PACKS LOCATED AT M1675; M1672; M1673 AS PER B737 AMM 33-51-06-960-805. PERFORMED BATTERY PACK REPLACEMENT TEST AS PER B737 AMM 33-51-06-960-805. TEST PASSED.;[02] VERIFIED REPLACED AND TEST
